MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; MTS LHK-PALMETTO GENERAL HOSP

Medline Industries, LP MEDLINE; MTS LHK-PALMETTO GENERAL HOSP
Catalog Number 60161954
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the packaging on 2 kits were never sealed.".
 
Additional Manufacturer Narrative
The customer reported finding breather pouch - open/incomplete seal; the complaint transcript states the issue did not occur during use and no injury occurred.A photo was received from the customer to aid in the investigation; the physical sample was not available, and finished good production records, the bill of materials (bom), packaging instructions, trending, and current stock were reviewed.Based on the review of the received photo, medline confirmed a breather pouch had an open/incomplete seal; however, without the availability of the physical sample for review, medline was unable to determine the root cause.The division will monitor this issue for trending purposes, and there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
MTS LHK-PALMETTO GENERAL HOSP
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shirisha mothe
three lakes drive
northfield, IL 60093--275
MDR Report Key50882348
Report Number1417592-2026-49675
Device Sequence Number10708307
Product Code OEZ
UDI-Device Identifier10193489049091
UDI-Public10193489049091
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number60161954
Device Lot Number25GBT242
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown